My skin, especially the thighs get black and bruised without ever being hit. I have not bumped up against anything or fell, but ever so often my thighs get black bruises and when I touch the bruised skin, I can feel the vein(s) underneath the sking. The bruises are not painful and sometimes I get them on my arms. I asked my doctor about it about a year ago and he did not know why. I do get very, very cold to the bone most every day and turn on my heater until I feel warm. I am anemic, but my doctor says to eat spinach and broccoli. I barely eat them but want to know if the bruising is because of the anemia. Thank you for your response.
Anemia can cause spontenous bruising. I would also ask for a full panel blood screen to rule out thyroid issues, cancers and auto-immune issues.. but if your dr says anemia.. I usualyl go witht he dr. He has the PHD
Has your doc actually done blood tests? if not, do so...This is very abnormal...It can indicate some pretty serious blood disorders and a few other things...I think of it this way..if you were in a serious accident say, for example, a fall, you could easily bleed to death because your blood vessels are so fragile..It sounds like you need some medical intervention, and now...You didn't say if you were on any medications...If you are on steroids like prednisone (for example) they can cause this sort of thing too...
Go to a different doc!!! Anemia is nothing to take lightly. And there are many different types. MM is right, must do tests. It may not be anemia, but a clotting disorder. Are you male or female. How long has this been going on?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.